# SDR C2XA06CL096

- Difficulty date: December 4, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145EP
- Aircraft serial: 145033
- Aircraft time: 16,634 hours, 16,956 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Part number: 14540855401
- Condition: Out Of Rig
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3219 - THE CREW REPORTED THE SERVICE DOOR DID NOT LOCK.  MAINTENANCE INSPECTED AND RIGGED THE SERVICE DOOR LOCKING MECHANISM IAW EMB 52-43-06.  OPERATIONAL CHECKS WERE GOOD.
